Invisible Illness Awareness Week 2016: Our Voices Need to Be Heard
Never heard of Invisible Illness Awareness Week? You're not alone. Jody Smith sheds a little light to make it more visible
Discuss the article on the Forums.

Does Butyrate make you sick at first?

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by ebethc, Sep 29, 2014.

  1. ebethc

    ebethc Senior Member

    Messages:
    1,187
    Likes:
    770
    I just started taking butyrate a few days ago and I feel like I'm coming down with something... Achey, tired, any exertion makes me sweat...It's not a really melodramatic reaction, and I can tolerate it, but I do want to understand if it's typical and if it's going to go away soon. Is this an ammonia detox reaction? I just take a few each day.

    thanks
     
  2. Soundthealarm21

    Soundthealarm21 Senior Member

    Messages:
    417
    Likes:
    637
    Dallas, TX
    I haven't taken butyrate in about a year, but it was absolutely awful for me. I was so freaking sick when taking it and it never seemed to want to end with me so I just stopped taking it.

    How long have you been on it?
     
    ebethc likes this.
  3. *GG*

    *GG* Senior Member

    Messages:
    6,111
    Likes:
    4,693
    Concord, NH
    What is butyrate taken for?

    GG
     
    ebethc likes this.
  4. Sushi

    Sushi Senior Member Albuquerque

    Messages:
    14,154
    Likes:
    21,344
    Albuquerque
    I think it is one of those things that varies from person to person. It was fine for me.

    Sushi
     
    ebethc likes this.
  5. ebethc

    ebethc Senior Member

    Messages:
    1,187
    Likes:
    770
    @Soundthealarm21 - it has only been a few days, so not long, but long enough that I'm wondering if this is me getting sick or if butyrate doesn't agree w me. I think I'll give a a break today and then try it again..

    @ggingues - it supposedly absorbs ammonia in the gut. i don't know if I'm having a detox reaction, or just getting sick for some other reason (I do get sick often anyway)

    @Sushi - how long did you take it? do you think that it helped you detox ammonia faster?
     
    *GG* likes this.
  6. Sushi

    Sushi Senior Member Albuquerque

    Messages:
    14,154
    Likes:
    21,344
    Albuquerque
    I forget, many months. I didn't notice a thing from it, so eventually stopped taking it. I don't have an ammonia problem that I am aware of.

    Sushi
     
    ebethc likes this.
  7. JalapenoLuv

    JalapenoLuv

    Messages:
    299
    Likes:
    99
    unknown
    My guess is you're overdosing. If you have working intestinal bacteria they make all the butyrate you need so it's an unnecessary supplement. On the other hand, if you're taking antibiotics it is great when combined with vitamin k2.
     
    melamine and ebethc like this.
  8. Daffodil

    Daffodil Senior Member

    Messages:
    4,885
    Likes:
    4,611
    Butyrate made me REALLY sick and i had to stop it, too
     
    ebethc likes this.
  9. wiltedflower77

    wiltedflower77

    Messages:
    58
    Likes:
    16
    I know this is really old post!!! But just on second day of butyrate capsule and have felt worse both days. Light headed fatigue worse, sore throat, was hoping someone might have an explanation but of course doesn't look like it as with most CFS reactions!!
     
    Tuskentank and ebethc like this.

See more popular forum discussions.

Share This Page